Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes constant pain in right side of head?

Answered by
Dr.
Dr. Bhagyalaxmi Nalaparaju

General & Family Physician

Practicing since :2007

Answered : 492 Questions

default
Posted on Tue, 2 Sep 2014 in Headache and Migraines
Question: hi .. my wife is having headache since 3-4 days in the right side of the head till neck . Please provide me any advice ... what might be the reason along with its remediation.

Thanks.
doctor
Answered by Dr. Bhagyalaxmi Nalaparaju 20 minutes later
Brief Answer:
Need more details.

Detailed Answer:
Hello XXXXXXX
Thanks for writing to us.

I would like to know few more details
Does she feel nausea when she gets pain?
Has she ever felt same kind of pain in the past?
Is she having any other symptoms like cold,fever,cough,sore throat?
Is she taking any medication?
Has she done any recent blood tests like hemoglobin and others?
Any history of illness or head injury?


According to your symptoms provided in query it could be Migraine or tension headache.
Meantime I would suggest her Ibuprofen 400 mg for pain.

Kindly revert back to me with details.
If you have any queries I will be happy to help you.
Thank you.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Bhagyalaxmi Nalaparaju 26 minutes later
hi .. she has migraine but she has never felt such kind of continious pain in right side of head .. till neck. she is not having any other symptoms like fever , cold etc. also no head injury. No recent blood test ..
doctor
Answered by Dr. Bhagyalaxmi Nalaparaju 38 minutes later
Brief Answer:
Advised Ibuprofen.

Detailed Answer:
Hi XXXXXXX
Thanks for your information.

It could be mostly migraine.Some times irregular diet or stress or anemia can increase the intensity of pain.
I would suggest you Ibuprofen 400 mg for pain and It can be repeated when she gets pain.
If she will not feel after 2 days of medication I would suggest you visit a neurologist for clinical examination and for anti migraine medication like triptans, beta blockers.

Additionally I would also suggest you get blood tests like hemoglobin and other tests like thyroid.
If she is taking any contraceptive pills then she needs to stop the medication which worsens pain.
Drink plenty of water.Avoid exposure to light which can increases pain.
Do not skip breakfast and meals.Skipping meals can increases pain.
Get enough sleep.
Avoid stress and tension.

Hope I have answered your query.
If you have any queries I will be happy to help you.
Thank you.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Contraceptive

doctor1 MD

Hi , I'm 26years old and have been prescribed regestrone 5mg twice a day to delay my periods as I will be travelling . I would like to know incase of unprotected sex with my partner during these days is it necessary to have an ECP as well or does...

doctor1 MD

I had sex last night. Can feel a urinary tract infection coming on. I have alprim antibiotics , if I take them today will This affect my pill

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as...

doctor1 MD

I had unprotected sex last night and I don't want to get pregnant. My last period date was 20th August'2011, should I use emergency Contraceptive pill? Is it Safe? I have heard that after having such medicines, periods become very irregular and lot of other side effects are there.

doctor1 MD

Hi I have been bleeding since October the 21 so actually 3 weeks or so and have missed my normal period as this irregular bleeding occured 2 weeks before my normal period is due and it is still on. I have been perscribed Norethisterone to take 1 tablet 3 times a day I have taken those for 6 days and at that time the bleeding started to reduce but never stopped, I had to stop taking the Norethisterone because I had to start my new pack of Contraceptive pill ( Femodene ) !! This is extremely annoying i can t wait for it to stop Any suggestion on how to stop the irregular bleeding??

doctor1 MD

Hi, i am on the Contreceptive pill but forgot to take one, carried on as normal and then had an upset stomach a week later, and carried on taking my pill for another 3 days until my pill free week. i didnt have another pack to carry on with and didnt expect having sex any time soon. i ended up having sex but used a condom which later had spilt. after 28 hours i went for the morning after pill. now i am due on my period and i am 2 days late. im reallly worried that i am pregnant.